MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL

DJO LLC CHATTANOOGA; VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL
Catalog Number 2761
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Unspecified Infection (1930)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that patient sustained 5 burns where electrodes were places during treatment that were treated topically by wound care using standard burn cream and infection treatments.The device has not been returned for evaluation, the root cause could not be established.If more information becomes available additional reporting on this event will be provided as a supplemental report to this document.
 
Event or Problem Description
It was reported that patient sustained 5 burns where electrodes were places during treatment that were treated topically by wound care using standard burn cream and infection treatments.
 
Additional Manufacturer Narrative
See d4 serial number, d9 and h11.The device has been returned and evaluated.Device passed all functional testing and is in good shape.Lead wires were tested and show good continuity.The root caused could have been from not properly preparing skin or using off brand accessories could cause burns under stim therapy.

Brand Name
CHATTANOOGA
Common Device Name
VECTRA GENISYS 2CH COMBO PKG US STD, 5CM APPL
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key21940269
Report Number9616086-2025-00048
Device Sequence Number8534751
Product Code GZI
UDI-Device Identifier00888912292849
UDI-Public00888912292849
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2761
Device Lot Number24L129
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient Weight85 KG